# SDR AT0200032

- Difficulty date: February 2, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT THE FORWARD PASSENGER DOOR CUTOUT AT THE NR 1 AFT DOOR STOP.
